# SDR HNAA2025102200722

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 43,827 hours, 39,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 8377
- Condition: Inoperative
- Location: Zone 200
- Part time: 12,733 hours, 13,236 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIELING AT ROW 5 AND MAIN DOOR, ALONG WITH MAIN DOOR EMERGENCY LIGHTS INOP.  R & R BATTERY NR 1 IAW AMM 33-50-04.
